Journal of Computational Finance

Welcome to Volume 1, Issue 4 of The Journal of Computational Finance. This issue is made up of 4 technical papers: ‘A series expansion for the bivariate normal integral' by Oldrich Alfons Vasicek from KMV Corporation; ‘Accurate approximations for European-style Asian options' by Prasad Chalasani and Somesh Jha from Carnegies Mellon University and Ashok Varikooty from Global Quantitative Strategies Group; ‘The pricing of floating rate instruments' by Lara Cathcart from Imperial College; and ‘The pricing of multi-asset options using a Fourier grid method' by Bernard Engelmann from the University of Augsburg and Peter Schwender from Max-Planck-Institut für Stromungsforschung.

You need to sign in to use this feature. If you don’t have a account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an individual account here